Pacific Journal of Mathematics

Cyclic amalgamations of residually finite groups.

Benny Evans

Article information

Pacific J. Math., Volume 55, Number 2 (1974), 371-379.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20E25: Local properties


Evans, Benny. Cyclic amalgamations of residually finite groups. Pacific J. Math. 55 (1974), no. 2, 371--379.

Export citation


  • [1] G. Baumslag, On the residualfinitenessof generalized free products on nil-potent groups, Trans. Amer. Soc, 106 (1963), 193-209.
  • [2] R. Gregorac and R. Allenby, On locally extended residually finite groups, Preprint, Iowa State University.
  • [3] P. Hall, On the finiteness of certain soluble groups, Proc. London Math. Soc, (3) 9 (1959), 595-622.
  • [4] G. Higman, A finitely related group with an isomorphic proper factorgroup, J. London Math. Soc, 26 (1951), 59-61.
  • [5] W. Magnus, A. Karrass, and D. Solitar, Combinatorial Group Theory, New York. Wiley and Sons, 1966.
  • [6] P. Stebe, Residual finiteness of a class of knot groups, Common Pure and Appl. Math., Vol XXI (1968), 563-583.
  • [7] P. Stebe, On free productsof isomorphicfree groups with a singlefinitely generated amalgamated subgroup, J. Algebra, 11 (1969), 359-362.